Heydarbeygi, Z., Moosavi, B., Shah Hosseini, M.. (1397). A note on spectral mapping theorem. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 07(04), 269-272.
Z. Heydarbeygi; B. Moosavi; M. Shah Hosseini. "A note on spectral mapping theorem". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 07, 04, 1397, 269-272.
Heydarbeygi, Z., Moosavi, B., Shah Hosseini, M.. (1397). 'A note on spectral mapping theorem', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 07(04), pp. 269-272.
Heydarbeygi, Z., Moosavi, B., Shah Hosseini, M.. A note on spectral mapping theorem. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1397; 07(04): 269-272.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.